# SDR SIMA200419612

- Difficulty date: July 8, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252813007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DUIRNG AN MBV INSPECTION, GALLEY AREA FRAME AT FS 231 FOUND TO BE CORRODED BEYOND SRM LIMITS.  PERFORMED A CUT OUT OF THE CORRODED AREA.  FABRICATED A FILLER, DOUBLER AND SHIMS.  REPAIR DONE IAW SAAB 340 SRM, SRM 72LKS 3079, REV 43, CHAPTER 53-70-30 FIGURE 207.  (M)
